Alert archive / Florida / Tornado Warnings in 2010

Tornado Warning 3, NWS Tampa Bay, FL

February 5, 2010Hernando County, Pasco County, Florida

NWS Tampa Bay, FL issued this tornado warning at Feb 5, 2010, 2:09 PM EST for Hernando County, Pasco County, Florida. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 5, 2010, 2:09 PM EST (19:09 UTC)
Expired
Feb 5, 2010, 2:45 PM EST
In force
36 min
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon

Counties Hernando County, FL, Pasco County, FL

The radar

The Tampa radar (KTBW), 89 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 5, 2:02 PM ESTTornado WatchSPC6 hr

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 7.2 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2010-02-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 20 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2010-02-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 366 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
20 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
575 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
366 m²/s²
0-3 km storm-relative helicity
414 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

653 
WFUS52 KTBW 051909
TORTBW
FLC053-101-051945-
/O.NEW.KTBW.TO.W.0003.100205T1909Z-100205T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
209 PM EST FRI FEB 5 2010

THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A

* TORNADO WARNING FOR...
  WESTERN HERNANDO COUNTY IN FLORIDA.
  NORTHWESTERN PASCO COUNTY IN FLORIDA.

* UNTIL 245 PM EST

* AT 207 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  TORNADO NEAR ARIPEKA...OR 6 MILES NORTH OF HUDSON...MOVING
  NORTHEAST AT 25 MPH.

* THE TORNADO WILL BE NEAR...
  ARIPEKA.
  HERNANDO BEACH.
  SPRING HILL.
  WEEKI WACHEE.
  WEEKI WACHEE.
  BROOKSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THE TORNADO GO TO A SMALL INTERIOR ROOM IN
A STRONG AND WELL CONSTRUCTED BUILDING. CARS AND MOBILE HOMES ARE NOT
SAFE. IF NO SHELTER IS AVAILABLE...LIE FLAT IN A DITCH OR CULVERT AND
COVER YOUR HEAD WITH YOUR HANDS.

TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE PLEASE CALL
813-645-2323.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EST FRIDAY EVENING FOR
SOUTHWESTERN FLORIDA.

&&

LAT...LON 2837 8272 2841 8271 2844 8268 2846 8269
      2848 8267 2852 8268 2854 8266 2860 8266
      2868 8255 2857 8235 2832 8271 2834 8273
TIME...MOT...LOC 1909Z 228DEG 24KT 2845 8270

$$
2 follow-up statements
362 
WWUS52 KTBW 051922
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
222 PM EST FRI FEB 5 2010

FLC053-101-051945-
/O.CON.KTBW.TO.W.0003.000000T0000Z-100205T1945Z/
HERNANDO FL-PASCO FL-
222 PM EST FRI FEB 5 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM EST FOR
NORTHWESTERN PASCO AND WESTERN HERNANDO COUNTIES...

AT 222 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A TORNADO. LOCATED NEAR WEEKI WACHEE ACRES...OR 6 MILES 
NORTHWEST OF SPRING HILL...MOVING NORTHEAST AT 30 MPH.

THE TORNADO WILL BE NEAR...
  HERNANDO BEACH.
  WEEKI WACHEE ACRES.
  WEEKI WACHEE.
  ROYAL HIGHLANDS.
  NORTH BROOKSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THE TORNADO GO TO A SMALL INTERIOR ROOM IN
A STRONG AND WELL CONSTRUCTED BUILDING. CARS AND MOBILE HOMES ARE NOT
SAFE. IF NO SHELTER IS AVAILABLE...LIE FLAT IN A DITCH OR CULVERT AND
COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EST FRIDAY EVENING FOR
SOUTHWESTERN FLORIDA.

&&

LAT...LON 2837 8272 2841 8271 2844 8268 2846 8269
      2848 8267 2852 8268 2854 8266 2860 8266
      2868 8255 2857 8235 2832 8271 2834 8273
TIME...MOT...LOC 1922Z 228DEG 24KT 2851 8263

$$
379 
WWUS52 KTBW 051941
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
241 PM EST FRI FEB 5 2010

FLC053-101-051952-
/O.EXP.KTBW.TO.W.0003.000000T0000Z-100205T1945Z/
HERNANDO FL-PASCO FL-
241 PM EST FRI FEB 5 2010

...THE TORNADO WARNING FOR NORTHWESTERN PASCO AND WESTERN HERNANDO
COUNTIES WILL EXPIRE AT 245 PM EST...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EST FRIDAY EVENING FOR
SOUTHWESTERN FLORIDA.

LAT...LON 2837 8272 2841 8271 2844 8268 2846 8269
      2848 8267 2852 8268 2854 8266 2860 8266
      2868 8255 2857 8235 2832 8271 2834 8273
TIME...MOT...LOC 1942Z 228DEG 24KT 2860 8252

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this tornado warning went out at Feb 5, 1:30 PM EST, 39 minutes earlier.

Area forecast discussion, Feb 5, 1:30 PM EST, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
130 PM EST FRI FEB 5 2010

.SHORT TERM(TONIGHT - SUNDAY)...FOLLOWING THE PASSAGE OF TODAYS
SYSTEM IT LOOKS TO BECOME A QUIET SHORT TERM PERIOD. AFTER 00Z THE
BULK OF RAIN WILL BE CONFINED TO THE SOUTHERN THIRD OF THE
FORECAST AREA AND BY 06Z THE FRONT WILL BE OFF THE EAST COAST AS
THE SYSTEM REMAINS QUITE PROGRESSIVE WITH A POSITIVE TILT TO THE
H5 LOW. IN THE WAKE OF ITS DEPARTURE...A NORTHWEST GRADIENT WILL
STRENGTHEN AS THE PARENT LOW BOMBS OUT OFF THE CAROLINA COAST.
THIS WILL BRING THE SWELL OUT OF THE GULF AND INTO OUR COAST BY
LATE TONIGHT AND SO HAVE ISSUED A HIGH SURF ADVISORY FOR THE COAST
FROM 09Z SATURDAY ON THROUGH 06Z SUNDAY. BREEZY AND COOLER WEATHER
IS EXPECTED FOR SATURDAY AND TEMPERATURES WILL FALL BACK BELOW
NORMAL AS COOLER H8 AIR RETURNS BEHIND THE DEEPENING AND DEPARTING
LOW PRESSURE SYSTEM.

THEN WILL FOLLOW A DRY AND TRANQUIL PERIOD AS HIGH PRESSURE BUILDS
OUT OF THE MISSISSIPPI VALLEY AND INTO THE GULF BY SUNDAY
AFTERNOON AND THE GRADIENT WILL RELAX. WITH COLD ADVECTION TAKING
PLACE...WILL SIDE WITH COOL GUIDANCE TEMPS. LOWS WILL BE IN THE
MID 30S NORTH THIS WEEKEND.

.LONG TERM...(SUNDAY NIGHT - FRIDAY)...HIGH PRESSURE WILL PASS NORTH
OF OUR REGION SUNDAY NIGHT AND MONDAY AND INTO THE ATLANTIC MONDAY
NIGHT. THIS PART OF THE FORECAST SEEMS RELATIVELY STRAIGHT FORWARD
WITH GOOD AGREEMENT AMONG THE MODELS.

ON TUESDAY...THE NEXT IN A SERIES OF FAST MOVING SYSTEMS WILL BE
MOVING INTO THE SOUTHEASTERN STATES AND NORTHERN GULF. THE GFS HAS A
FAIRLY DEEP LOW PRESSURE CENTER MOVING INTO GEORGIA BY TUESDAY
EVENING AND TO THE MID ATLANTIC TUESDAY NIGHT. THIS BRINGS A STRONG
COLD FRONT THROUGH THE STATE BY WEDNESDAY MORNING WITH CLEARING
BEHIND IT. THE ECMWF HAS MORE ENERGY TO THE NORTH WITH LESS
DEVELOPMENT IN THE SOUTHEASTERN STATES ON TUESDAY. WHILE THE TIMING
OF THE COLD FRONT IS SIMILAR...THE OVERALL MOISTURE AND ENERGY IS
LESS AS THE SYSTEM LIFTS WELL TO THE NORTHEAST. HAVE LEANED TOWARD
THE ECMWF FOR THIS PACKAGE WHICH HAS LIGHTER WINDS THAN THE GFS...
AND BEST RAIN CHANCES TUESDAY NIGHT.

&&

.AVIATION...LINE OF SHOWERS AND STORMS WILL IMPACT PIE/TPA/SRQ 19Z
TO 22Z THEN SOME STEADY LIGHT RAIN AND MVFR CONDITIONS FOR A FEW
HOURS AFTER THAT. FMY AND RSW WILL BE AN HOUR LATER...OR BETWEEN 20Z
AND 23Z. VFR CONDITIONS SHOULD RETURN AROUND 12Z SATURDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  58  65  45  61 /  50   5   5   5
FMY  61  71  49  66 /  60  10  10  10
GIF  58  67  43  64 /  60   5   5   5
SRQ  59  66  46  62 /  60   5   5   5
BKV  52  63  37  62 /  50   5   5   5
SPG  60  63  50  61 /  50   5   5   5

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR CHARLOTTE-
     CITRUS-DE SOTO-HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-LEE-
     LEVY-MANATEE-PASCO-PINELLAS-POLK-SARASOTA-SUMTER.

     COASTAL FLOOD WATCH UNTIL 10 PM EST THIS EVENING FOR CITRUS-
     HERNANDO-LEVY-PASCO-PINELLAS.

     HIGH SURF ADVISORY FROM 4 AM SATURDAY TO 1 AM EST SUNDAY FOR
     CHARLOTTE-HILLSBOROUGH-LEE-MANATEE-PASCO-PINELLAS-SARASOTA.

GULF WATERS...SMALL CRAFT ADVISORY UNTIL 7 AM EST SUNDAY FOR BONITA BEACH TO
     ENGLEWOOD OUT 20 NM-BONITA BEACH TO ENGLEWOOD OUT 20 TO 60
     NM-ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-ENGLEWOOD TO
     TARPON SPRINGS OUT 20 TO 60 NM-TARPON SPRINGS TO SUWANNEE
     RIVER OUT 20 NM-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO
     60 NM.

     SMALL CRAFT ADVISORY UNTIL 1 AM EST SATURDAY FOR TAMPA BAY
     WATERS.

&&

SHORT TERM/MARINE/FIRE WEATHER...35/JOHNSON
LONG TERM/AVIATION...63/JILLSON
Hazardous weather outlook, Feb 5, 4:58 AM EST, 9 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
458 AM EST FRI FEB 5 2010

FLZ039-042-043-048>052-055>057-060>062-065-052200-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
458 AM EST FRI FEB 5 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

...SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING ACROSS
THE AREA...

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
A LOW PRESSURE SYSTEM TRACKING ACROSS THE SOUTHEAST UNITED STATES
WILL PUSH A COLD FRONT ACROSS THE AREA LATER TODAY AND THIS EVENING.
A PRE FRONTAL LINE OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO MOVE
ACROSS THE NORTHEAST GULF AND NATURE COAST BY MID DAY...THEN THE TAMPA
BAY AREA LATE IN THE AFTERNOON THEN SOUTHWEST FLORIDA EARLY THIS
EVENING. THE HIGHEST PROBABILITIES OF SEVERE STORMS IS EXPECTED TO
BE AROUND THE 4 PM-10 PM TIME FRAME FROM AROUND THE INTERSTATE 4
CORRIDOR SOUTHWARD INTO SOUTHWEST FLORIDA AREAS AS THE ATMOSPHERE
BECOMES INCREASING UNSTABLE DURING DAYTIME HEATING AND ALONG THE
ORGANIZED MESOSCALE CONVECTIVE SYSTEM. THE MAIN THREAT FROM MOST STORMS
IS EXPECTED TO BE BRIEF GUSTY WINDS...LOCALLY HEAVY RAINFALL AND
DEADLY CLOUD TO GROUND LIGHTNING...BUT THERE IS ALSO A SLIGHT RISK
FOR TORNADOES AND DAMAGING WIND GUSTS WITH THE STRONGER STORMS.

...COASTAL FLOOD IMPACT...
STRONG SOUTHERLY WINDS WILL DEVELOP TODAY AS THE LOW PRESSURE
SYSTEM MOVES ACROSS THE SOUTHEAST UNITED STATES. WINDS AND SEAS
WILL BE INCREASING THROUGH THIS AFTERNOON PRODUCING A POTENTIAL
FOR MINOR COASTAL FLOODING ESPECIALLY ALONG SOUTH FACING SHORES
LIKE COASTAL LEVY COUNTY. CURRENT FORECAST TIDES ARE RUNNING 1 TO
3 FEET ABOVE NORMAL VALUES DURING THE HIGH TIDE CYCLE ALONG THE WEST
COAST OF FLORIDA FROM LEE TO LEVY COUNTY FRIDAY AFTERNOON AND EVENING.

...WIND AND SEA IMPACT...
WINDS AND SEAS ACROSS THE EASTERN GULF OF MEXICO...BAYS AND INLAND
WATERS WAYS WILL CONTINUE TO INCREASE IN RESPONSE TO THE DEVELOPING
STORM SYSTEM. WINDS HAVE BEEN REPORTED AROUND 20 KNOTS WITH SOME
HIGHER GUSTS WELL OFFSHORE EARLY THIS MORNING. THESE CONDITIONS
WILL OVERSPREAD THE NEARSHORE AND INLAND WATERS THIS MORNING
PRODUCING HAZARDOUS BOATING CONDITIONS ACROSS THE ENTIRE EASTERN
GULF WATERS THROUGH TONIGHT. THUNDERSTORMS ASSOCIATED WITH THIS
SYSTEM WILL ALSO CARRY THE POTENTIAL FOR STRONG WINDS...HEAVY
RAINFALL AND DEADLY CLOUD TO WATER LIGHTNING. CHOPPY TO ROUGH
CONDITIONS WILL BE LIKELY. FISHERMEN AND OTHER SMALL CRAFT
OPERATORS MAY WANT TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE.

...RIP CURRENT IMPACT...
THERE WILL BE AN INCREASED RISK OF RIP CURRENTS ALONG AREA BEACHES
MUCH OF THE DAY TODAY AND TONIGHT AS BREEZY ONSHORE WINDS AND ABOVE
NORMAL TIDES AFFECT WEST CENTRAL AND SOUTHWEST FLORIDA. ALWAYS
SWIM NEAR A LIFEGUARD...OR PLAN ON OTHER ACTIVITIES AWAY FROM THE
BEACH.

...WIND AND LAKE IMPACT...INCREASINGLY STRONGER AND GUSTY WINDS
WILL DEVELOP OVER THE STATE TODAY PRODUCING HAZARDOUS CONDITIONS
ON AREA LAKES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

...WIND AND SEA IMPACT...
WINDS AND SEAS ARE EXPECTED TO REMAIN ELEVATED OVER THE EASTERN
GULF WATERS KEEPING SMALL CRAFT ADVISORIES IN PLACE SATURDAY INTO
SUNDAY.

...RIP CURRENT IMPACT...
LARGE BREAKING WAVES AND HIGH SURF ALONG AREA COASTLINES SATURDAY
INTO SUNDAY WILL KEEP AN INCREASED RISK OF RIP CURRENTS AT LOCAL
BEACHES. ALWAYS SWIM NEAR A LIFEGUARD...OR PLAN ON OTHER
ACTIVITIES AWAY FROM THE BEACH.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD MONITOR THE WEATHER. FORMAL ACTIVATION MAY BE NEEDED.

DAVIS

In the hours before

Special weather statement, Feb 5, 1:29 PM EST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
129 PM EST FRI FEB 5 2010

FLZ039-051915-
LEVY-
129 PM EST FRI FEB 5 2010

...STRONG WINDS WILL AFFECT WESTERN LEVY COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES
THUNDERSTORMS...MOVING NORTHEAST AT 25 MPH. THESE STORMS
WILL AFFECT CEDAR KEY...OTTER CREEK AND CHIEFLAND

...UNTIL 215 PM EST.

GUSTY WINDS UP TO 50 MPH WILL BE POSSIBLE WHICH MAY CAUSE LOOSE
OBJECTS TO BLOW AROUND. SOME DAMAGE TO TREE LIMBS AND WIRES IS
POSSIBLE. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND
WILL CAUSE PONDING OF WATER ON ROADWAYS. MOTORISTS SHOULD EXERCISE
CAUTION.

&&

LAT...LON 2942 8261 2916 8291 2918 8298 2915 8300
      2916 8303 2913 8303 2915 8306 2913 8308
      2914 8310 2915 8307 2918 8306 2922 8309
      2924 8307 2928 8309 2958 8283
TIME...MOT...LOC 1828Z 216DEG 14KT 2920 8302

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 4, 8:04 PM ESTLake Wind AdvisoryTBWDeSoto, Hardee, Highlands, Pinellas, Polk, Sumter23 hr
Feb 5, 12:24 PM ESTSpecial Marine WarningTBW36 min
Feb 5, 1:02 PM ESTSpecial Marine WarningTBW43 min
Feb 5, 1:29 PM ESTSpecial Weather StatementTBWLevy46 min
Feb 5, 1:41 PM ESTSpecial Marine WarningTBW49 min
Feb 5, 1:45 PM ESTSpecial Marine WarningTBW45 min
Feb 5, 2:05 PM ESTSevere Thunderstorm WarningTBWPinellas25 min
Feb 5, 2:16 PM ESTSpecial Weather StatementTBWCitrus44 min
Feb 5, 2:18 PM ESTHigh Surf AdvisoryTBWPinellas49 hr
Feb 5, 2:26 PM ESTSpecial Marine WarningTBW64 min
Feb 5, 2:39 PM ESTSpecial Weather StatementTBWManatee, Sarasota51 min
Feb 5, 2:40 PM ESTSpecial Marine WarningTBW35 min
Feb 5, 2:43 PM ESTSpecial Weather StatementTBWHillsborough62 min
Feb 5, 2:44 PM ESTSpecial Weather StatementTBWHernando, Sumter46 min
Feb 5, 2:49 PM ESTTornado WarningTBWHillsborough26 min
Feb 5, 3:05 PM ESTTornado WarningTBWHillsborough, Pasco, Polk25 min
Feb 5, 3:10 PM ESTSevere Thunderstorm WarningTBWDeSoto, Hardee, Manatee, Sarasota35 min
Feb 5, 3:20 PM ESTSpecial Marine WarningTBW55 min
Feb 5, 3:25 PM ESTSevere Thunderstorm WarningTBWPolk50 min
Feb 5, 3:28 PM ESTSpecial Weather StatementTBWCharlotte, Lee62 min
Feb 5, 3:34 PM ESTTornado WarningTBWHardee, Polk26 min
Feb 5, 3:46 PM ESTSevere Thunderstorm WarningTBWDeSoto, Hardee, Manatee, Sarasota44 min
Feb 5, 4:03 PM ESTSpecial Weather StatementTBWPolk57 min
Feb 5, 4:09 PM ESTSpecial Marine WarningTBW66 min
Feb 5, 4:25 PM ESTSevere Thunderstorm WarningTBWDeSoto, Hardee, Highlands, Polk50 min

Nearby

Tornado Warnings in Florida, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.